Even newer blood tests - still nothing is clear

TT in Jan 2013

I had got to 135.5 Levo but then in May it was reduced to 125 as my TSH was 0.052 and I had heart palpitations.

Since then the palpitations have slowly reduced. It was suggested that the pains and tiredness came from Fibromyalgia - tried medication for that and gave up as it was making me pass-out and I never pass-out.

Pains have got gradually less intense - so maybe the reducing dose of Levo was required - not gone completely though. Tiredness still a great problem, lack of concentration, anxiety and no motivation.

Results received today show

TSH 0.052 (0.35 - 4.94) (even after the reduction of Levo over a month ago)

T4 (free) 11.60 ng/l (7 - 14.8)

Calcium 85 mg/l (85 - 101)

They also seem to have been testing lgG and lgM - is this for Lyme's disease????

IgG <10 UA/ml (seems to suggest negative)

lgM <18 UA/ml (seems to suggest negative)

Does anyone read anything into this - would the TSH and T4 explain the fatigue and anxiety? Also why do you think the TSH has not reduced when the Levo has been reduced?

Thank you

7 Replies

oldestnewest
  • Hi. No real answers I'm afraid but just to say that after my TSH had become suppressed no amount of subsequent reductions in dosage resulted in it getting any higher - reductions just increased the symptoms. I have never had a satisfactory explanation for this and it causes real problems as doctors seem to go into panic.

    It feels as though, having been hypo and untreated for so long, once the hormones increased my pituitary went "phew I can stop now, they've got the message" !.... fanciful I know!

  • Hi Those thyroid results are not indicative of anything, however I would definitely get a FT3 done, it could be just that.FT 3 high or low, can relate to palpitations. Also make sure you have had all the other hormonal autoimmune things relevant tested, they have similar symptoms to thyroid ,to start with, Vit D, if low treatment after corrected calcium only, B12 + Foliates, needs to be high in range, Ferritin/. iron needs to be well in range and diabetes It may be worth asking for a Pituitary tst, unusual though. The only test my Endo approves of is 24 hours urine collection, cortisone tablet at midnight ( script) and a blood test at exactly 9 am.it is now established as very minor head injury as a child, can cause this..Thyroid disease can cause early onset of

    A.F ( Atrial fibrillation ) , First medical test for this ,is take pulse ( HR) 3 times a day, including when palpitations, you are looking for definite swinging while doing it, at that time. Chart and do for a week or 2, then if odd , show a GP for a 24 hour heart monitor, or better 7 day, done at home, it does continuous ECG`s, An ordinary ECG will not show AF, while intermittent. I hope that gives you some ideas.

    Best wishes,

    If you wish to reply to a certain post,click on "Reply to this" under that post.

  • Saw the doctor today and asked him if my T4 needed to be higher to feel well. He said no.

    He wants to reduce my 125 dose down to 112.5 as my heart rate is still fast. So I am not looking forward to feeling more tired still. He said not to expect to feel better until next year - so I am thinking of going to bed for a few months.

  • Ive been on this same rollercoaster for the last few months also, overmedicated on levo went to the er april with chest pain nd arm numbness. Tsh was so low .081 the put me on a beta blocker to control heart papls, works wonders but side effects were horrible at first. Still having so many problems including high sodium, low potassium and magnesium. My muscle are sore and i feel irratiable all the time. My levels went up after the dropped dose but ended up back at the hospital friday to find out my tsh went down more. Im on my way to see the dr and im having him test everything pituitary gland, andrenal glands a complete iron panel and other the other test possible to get this figured out. If ur papls are bad id suggest a beta blocker its a life saver when u need it!!

  • It is so cruel that this is so complicated when concentrating is so difficult!

  • Yes it is honestly thought havin a tt i would felt better from graves but now i wished i wouldnt have ever done it. I was never told i could have so many problems the dr said u just take one pill a day and u will b finehaha i wonder if it was him if he would tell himself that!!

  • What's more so many people around me believe it to be a simple one pill a day fix. I find I am avoiding everyone as I simply cannot bear to act well or moan.

You may also like...